# SDR AALA20160420002

- Difficulty date: April 20, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 48,437 hours, 19,897 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  VERTICAL PRESS WEB AT FS 663.75 IS CRACKED, BETWEEN RBL 31.83 & RBL 40.  REPAIRED WEB IAW EA 259600.
